# SDR AWXA9700668

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 5007024620
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE LANDING IN TUCSON GOT A BAD SMELL THROUGH THE AIR CONDITIONING SYSTEM.  FOUND GASPER FAN BAD.  REMOVED AND REPLACED GASPER FAN.
